# SDR USAA051533

- Difficulty date: December 13, 2005
- Submitted: December 13, 2005
- Operation: Air carrier
- Aircraft: N607AU
- Make and model: Boeing 757225
- Aircraft serial: 22203
- Aircraft time: 64,753 hours, 64,753 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N3511
- Condition: Bulged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 1432 BL 0 HAS BULGE.  CUT OUT DAMAGED SKIN AREA & REPAIRED PER SRM 53-00-01 REP 3.  DEFECT SIZE:  3.5L X 5.0W X .071D INCH.
